American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A18) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Carlos E. Kenig and Peter A. Tomas. On conjectures of Riviére and Strichartz. Bull. Amer. Math. Soc. 1 (1979) 694-697. MR 532556.
Abstract, references, and article information   
View Article: PDF

[2] Antonio Córdoba. Maximal functions: A proof of a conjecture of A. Zygmund. Bull. Amer. Math. Soc. 1 (1979) 255-257. MR 513753.
Abstract, references, and article information   
View Article: PDF

[3] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information   
View Article: PDF

[4] Misha Zafran. The functions operating on certain algebras of multipliers. Bull. Amer. Math. Soc. 82 (1976) 939-940. MR 0417698.
Abstract, references, and article information   
View Article: PDF

[5] R. O. Gandulfo. Transference results for multiplier operators. Bull. Amer. Math. Soc. 82 (1976) 734-736. MR 0420110.
Abstract, references, and article information   
View Article: PDF

[6] Robert J. Stanton and Peter A. Tomas. Convergence of Fourier series on compact Lie groups. Bull. Amer. Math. Soc. 82 (1976) 61-62. MR 0402421.
Abstract, references, and article information   
View Article: PDF

[7] A. Gandulfo, J. Garcia-Cuerva and M. Taibleson. Conjugate system characterizations of $H^1$: Counter examples for the Euclidean plane and local fields. Bull. Amer. Math. Soc. 82 (1976) 83-85. MR 0394014.
Abstract, references, and article information   
View Article: PDF

[8] A. Cordoba and R. Fefferman. A geometric proof of the strong maximal theorem. Bull. Amer. Math. Soc. 81 (1975) 941. MR 0374806.
Abstract, references, and article information   
View Article: PDF

[9] R. Johnson. Convoluteurs of $H^p$ spaces. Bull. Amer. Math. Soc. 81 (1975) 711-714. MR 0370054.
Abstract, references, and article information   
View Article: PDF

[10] William C. Connett and Alan L. Schwartz. Unifying multiplier theorems of Hörmander, Marcinkiewicz, and Michlin type. Bull. Amer. Math. Soc. 81 (1975) Part 1:570-572. MR 0387936.
Abstract, references, and article information   
View Article: PDF

[11] Daniel M. Oberlin. Multipliers of closed ideals of $L^p \left({D^\infty}\right)$. Bull. Amer. Math. Soc. 81 (1975) 479-481. MR 0370061.
Abstract, references, and article information   
View Article: PDF

[12] Peter A. Tomas. A restriction theorem for the Fourier transform. Bull. Amer. Math. Soc. 81 (1975) 477-478. MR 0358216.
Abstract, references, and article information   
View Article: PDF

[13] Misha Zafran. Measures as convolution operators on Hardy and Lipschitz spaces. Bull. Amer. Math. Soc. 81 (1975) 503-505. MR 0372533.
Abstract, references, and article information   
View Article: PDF

[14] Antonio Cordoba. A radial multiplier and a related Kakeya maximal function. Bull. Amer. Math. Soc. 81 (1975) 428-430. MR 0365016.
Abstract, references, and article information   
View Article: PDF

[15] Ronald R. Coifman and Guido Weiss. Central multiplier theorems for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 124-126. MR 0330935.
Abstract, references, and article information   
View Article: PDF

[16] Alexander Nagel, Nestor Rivière and Stephen Wainger. On Hilbert transforms along curves. Bull. Amer. Math. Soc. 80 (1974) 106-108. MR 0450899.
Abstract, references, and article information   
View Article: PDF

[17] Karel de Leeuw. Fourier series of operators and an extension of the F. and M. Riesz theorem. Bull. Amer. Math. Soc. 79 (1973) 342-344. MR 0315347.
Abstract, references, and article information   
View Article: PDF

[18] Alberto Torchinsky. Singular integrals in the spaces $\Lambda \left( {B,X} \right)$. Bull. Amer. Math. Soc. 78 (1972) 1015-1019. MR 0315367.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1